# SDR QXEA2016080800531

- Difficulty date: August 8, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 36,798 hours, 38,483 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP DRIVE CAUTION WHEN 5 DEGREES FLAP SELECTED.  FLAPS STAYED AT ZERO AND 0 FLAP LANDING UNEVENTFUL.  INTERROGATED CDS NO FAULTS FOUND FOR FLAPS.  PERFORMED GENERAL VISUAL INSPECTION OF WING FLAPS, NO OBVIOUS DEFECTS FOUND.  PERFORMED OPERATIONAL TEST OF WING FLAPS IAW AMM TASK 27-50-00-710-801. OPS TESTED SATISFACTORY.  FLAP DRIVE CAUTION DID NOT RETURN.
